# SDR SWIA200312040

- Difficulty date: May 26, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 18,800 hours, 17,803 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Dirty
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FIRST FLIGHT OF DAY CHECKS, F/O'S NOSE DOWN STAB TRIM INOP USING CH1 AND CH2.  CLEANED F/O YOKE SWITCH.  OPS CHECKS GOOD PER MM 27-41-05.
